MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52918
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: gained access and took several venograms which were normal.Tried to deploy the filter but when filter was released it failed to open up.While they were preparing jugular access to retrieve filter, the physician prodded the filter with the sheath and it opened up.The hook ended up in the right renal vein.They were unsure whether the filter jumped up to the level of the renals or whether the blood flow carried it up to the renals.They attempted to retrieve the hook by femoral access using the gtrs retrieval kit to pull it out of the renal vein but were unsuccessful.They finished procedure without further incident.No further intervention is planned at this time.The physician is going to consult with patient¿s oncologist regarding his long term prognosis with cancer to determine advisability of attempting filter retrieval at a later date.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key11981977
Report Number3005580113-2021-00069
Device Sequence Number4380934
Product Code DTK
UDI-Device Identifier10827002529189
UDI-Public(01)10827002529189(17)220328(10)E3837201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2021
Report Date (Section F) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model NumberG52918
Device Catalogue NumberIGTCFS-65-1-UNI-TULIP
Device Lot NumberE3837201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/17/2021
Event Location Hospital
Date Report to Manufacturer06/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR